MAUDE Adverse Event Report: Q'apel Medical Inc. Zebra; Catheter, Percutaneous

Q'apel Medical Inc. Zebra; Catheter, Percutaneous
Model Number FG 02845-02
Medical Device Problem Codes Break (1069); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
On july 13, 2026, q'apel medical became aware of a reported device malfunction involving a q'apel medical zebra neurovascular access catheter, 6f x 105 cm (ref ac6074-105, lot fg260401b-01), that occurred on (b)(6) 2026 during a left middle meningeal artery (mma) embolization procedure at (b)(6) hospital.Per the site report, the procedure was converted from a right radial to a femoral approach due to tortuous anatomy.While advancing a microcatheter through the subject catheter, resistance was encountered.The physician removed the subject catheter and the catheter was noted to have separated into two pieces during this removal.No additional retrieval device or intervention was required; both separated components were removed from the patient without difficulty.A replacement catheter was used and the procedure was completed without further complication.The site reported no patient injury or adverse clinical outcome; the only reported impact was a prolonged procedure.Returned product analysis identified two separated catheter shaft segments: a proximal segment measuring approximately 31 cm and a distal segment measuring approximately 80.5 cm (combined approximately 111.5 cm, approximately 6.5 cm / 6% longer than the nominal 105 cm working length).Findings included multiple kinks, flattening, and localized denting on both segments; a discrete area of reinforcement disruption/fracture and localized discoloration of undetermined origin adjacent to a kink on the proximal segment; and elongation with progressive widening of the laser-cut reinforcement tube's cut pattern over approximately 15 cm of the distal segment.The two separated ends exhibited differing separation morphology.The distal tip was not present among the returned components.The mechanism, timing, and sequence of the observed deformation and separation could not be determined from the returned product evidence alone.The manufacturer has requested follow-up from the reporting site to clarify the procedural and device-handling sequence, the timing of the separation, and the disposition of the distal tip, which was not present among the returned components despite the site's earlier statement that all catheter components were removed from the patient.This information has not yet been obtained.Accordingly, the disposition of the distal tip cannot be confirmed based on the information currently available to the manufacturer.A supplemental report will be submitted if additional relevant information is obtained.

Brand Name
Zebra
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Q'apel Medical Inc.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'apel Medical Inc.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key50187258
Report Number3015614-2026-00028
Device Sequence Number10141917
Product Code DQY
UDI-Device Identifier00857545008400
UDI-Public00857545008400
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 02845-02
Device Catalogue NumberAC6074-105
Device Lot NumberFG260401B-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date08/08/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown